このエントリーをはてなブックマークに追加
ID 33218
フルテキストURL
著者
Iima, Kei-ichiro Graduate School of Natural Science and Technology, Okayama University
Iwamatsu, Ryo Graduate School of Natural Science and Technology, Okayama University
抄録

Let κ be an algebraically closed field of characteristic p ≥ 0. We shall consider the problem of finding out a Jordan canonical form of J(α , s)⊗κJ(β , t), where J(α, s) means the Jordan block with eigenvalue α ∈ κ and size s.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/9